# SDR EE4Y2013093000099

- Difficulty date: September 2, 2013
- Submitted: September 30, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N339LF
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25375
- Aircraft time: 51,856 hours, 23,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545834255
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FWD ENTRY AREA FROM BS 294.5 TO 312, RBL 10, WL 208, FLOOR SUPPORT CORRODED. THE DAMAGED PART WAS REPLACED IAW SRM 51-10-02, PAR 8. UNDER NON ROUTINE ITEM; WO:A1B215, SUB-JOB:2, ITEM:23.
